# SDR F3LA200400078

- Difficulty date: August 12, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N921FR
- Make and model: Airbus A319-111
- Aircraft serial: 2010
- Aircraft time: 3,145 hours, 1,452 cycles
- Engine: Ge CFM565A
- System (JASC): 2700 · Flight Control System
- Part: Module
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK.  FLIGHT CREW REPORTED ELAC2 PITCH FAULT AFTER TAKEOFF.  SWAPPED ELAC2 ELECTRONIC MODULE OF THE PITCH FROM ACTUATOR WITH ELAC1/SEC1 ELECTRONIC MODULE IAW MM 27-44-57-000-002 AND MM 27-44-57-400-002.  PERFORMED SYSTEM TEST OF THE THS ACTUATOR ELEC. CONTROL FOR BOTH ELAC2 AND ELAC1/SEC1 ELEC. MODULES IAW MM 27-41-00-730-001.  OPS CHECK GOOD.  ALSO PERFORMED TASK 27-96-00-710-002.  OPS CHECK GOOD.
